Open Access
Translator Disclaimer
2013 Adaptive Q - S Synchronization of Fractional-Order Chaotic Systems with Nonidentical Structures
Li-xin Yang, Wan-sheng He
Abstr. Appl. Anal. 2013(SI41): 1-8 (2013). DOI: 10.1155/2013/367506

Abstract

This paper investigates the adaptive Q - S synchronization of the fractional-order chaotic systems with nonidentical structures. Based on the stability of fractional-order systems and adaptive control technique, a general formula for designing the controller and parameters update law is proposed to achieve adaptive Q - S synchronization between two different chaotic systems with different structures. The effective scheme parameters identification and Q - S synchronization of chaotic systems can be realized simultaneously. Furthermore, two typical illustrative numerical simulations are given to demonstrate the effectiveness of the proposed scheme, for each case, we design the controller and parameter update laws in detail. The numerical simulations are performed to verify the effectiveness of the theoretical results.

Citation

Download Citation

Li-xin Yang. Wan-sheng He. "Adaptive Q - S Synchronization of Fractional-Order Chaotic Systems with Nonidentical Structures." Abstr. Appl. Anal. 2013 (SI41) 1 - 8, 2013. https://doi.org/10.1155/2013/367506

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.34020
MathSciNet: MR3108653
Digital Object Identifier: 10.1155/2013/367506

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top